# SDR DLL14972535

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527138
- Condition: Cracked
- Location: Ws 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT WING AT WS 562, STR 10.  REPAIRED PER AMOC ERA 330977-14AD.
